The COVID World post date: October 8th, 2021
GEORGETOWN, GUYANA – A 14-year-old boy has died hours after receiving his second Pfizer COVID-19 vaccine. Joshua Henry got the shot on October 4th. He returned home and complained to his parents about being unwell moments before he collapsed. He died on his way to the hospital. An investigation by the Ministry of Health concluded that Joshua died from a brain aneurysm.
Joshua went alone on Monday, October 4th to get the vaccine. His father, Justin Henry, said that he had received the shot between the hours of 13:00 and 14:00. He was observed for 20 minutes after taking the vaccine and there were no adverse events. Upon returning home, Joshua complained about pain in his hands, fingers, and lips. He collapsed shortly after. He was taken to Kumaka Hospital where he was pronounced dead on arrival. He died 90 minutes after returning from the vaccination site.
An investigation by a specialized team from the Guyana Ministry of Health concluded that Joshua died from a brain aneurysm. The post-mortem was conducted by Government Pathologist Dr. Nehaul Singh, who found that the teen suffered massive bleeding in his brain before he collapsed and died. The parents also reported seeing a dark color on his skin close to his joints. Samples from his organs have been taken for additional scrutiny abroad.
Guyana started administering the Pfizer vaccine to children nearly a month ago.
Please support our ongoing work.